# SDR SIMA20130410007

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 24,247 hours, 21,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT EMERGENCY LIGHT ON THE FORWARD BELLY PANEL INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT EMERGENCY LIGHT LAMP ON THE FORWARD BELLY PANEL IAW EMB 140 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
